# SDR F3LA2015030401111

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 37,402 hours, 15,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 045634
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMER LIGHTS BATTERY 12WL RT FAILED THE CAPACITY CHECK DURING A SCHEDULED A8 CHECK, TASK CARD FFT-335100-03-1.  R & R EPSU EMER BATTERY 12WL RT IAW AMM 33-51-38 PB 401.  OPERATIONS CHECK IS GOOD.
